# SDR GTIA030372

- Difficulty date: May 5, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING LOWER TRAP PANEL DELAMINATING.  REPAIRED LEFT WING LOWER TRAP PANEL AT DELAMINATED.  (M)
